MathSciNet Relay Station
MathSciNet bibliographic data
MR277170 76.35
Kulikovskiĭ, A. G.; Slobodkina, F. A. Equilibrium of arbitrary steady flows at the transonic points. Prikl. Mat. Meh. 31 593--602 (Russian); translated as J. Appl. Math. Mech. 31 1968 623–630 (1968).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement